MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, PERCUTANEOUS, CUTTING/SCORING

BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 24634
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that balloon broke occurred.The target lesion was located in the peripheral artery.An 8.00mm/2.0cm/135cm 2cm peripheral cutting balloon was selected for use.During the procedure, it was noted that the part of the balloon was broken.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the pcb was returned for analysis.A visual and tactile examination identified a shaft kink/shaft damage approximately 145mm proximal from the distal tip.A visual examination identified that the balloon was not folded which indicates that the device was subjected to positive pressure.No issues were noted with the balloon material.The rated burst pressure for this device is 10 atmospheres as per pcb2cm specification.A visual examination observed no damage to the tip or blades.All blades were present and fully bonded to the balloon surface.
 
Event or Problem Description
 
Event or Problem Description
It was reported that balloon broke occurred.The target lesion was located in the peripheral artery.An 8.00mm/2.0cm/135cm 2cm peripheral cutting balloon was selected for use.During the procedure, it was noted that the part of the balloon was broken.There were no patient complications as a result of this event.It was further reported that the mild tortuous was located the artery.The device was removed using snaring and the procedure was completed using different ballon plain old balloon angioplasty (poba).
 
Additional Manufacturer Narrative
B1 - adverse event/product problem: updated.B5 - describe event or problem: updated.Device evaluated by mfr: the pcb was returned for analysis.A visual and tactile examination identified a shaft kink/shaft damage approximately 145mm proximal from the distal tip.A visual examination identified that the balloon was not folded which indicates that the device was subjected to positive pressure.No issues were noted with the balloon material.The rated burst pressure for this device is 10 atmospheres as per pcb2cm specification.A visual examination observed no damage to the tip or blades.All blades were present and fully bonded to the balloon surface.
 
Event or Problem Description
It was reported that balloon broke occurred.The target lesion was located in the peripheral artery.An 8.00mm/2.0cm/135cm 2cm peripheral cutting balloon was selected for use.During the procedure, it was noted that the part of the balloon was broken.There were no patient complications as a result of this event.It was further reported that the mild tortuous was located the artery.The device was removed using snaring and the procedure was completed using different ballon plain old balloon angioplasty (poba).It was further reported that the device was broken into two pieces.
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated.Device evaluated by mfr: the pcb was returned for analysis.A visual and tactile examination identified a shaft kink/shaft damage approximately 145mm proximal from the distal tip.A visual examination identified that the balloon was not folded which indicates that the device was subjected to positive pressure.No issues were noted with the balloon material.The rated burst pressure for this device is 10 atmospheres as per pcb2cm specification.A visual examination observed no damage to the tip or blades.All blades were present and fully bonded to the balloon surface.

Brand Name
2CM PERIPHERAL CUTTING BALLOON
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23977286
Report Number2124215-2026-00667
Device Sequence Number4630003
Product Code PNO
UDI-Device Identifier08714729813781
UDI-Public(01)08714729813781
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K151253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24634
Device Catalogue Number24634
Device Lot Number0036068643
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/13/2026
01/29/2026
02/18/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/05/2026
02/26/2026
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown